# SDR 2005FA0001308

- Difficulty date: September 2, 2005
- Submitted: September 22, 2005
- Operation: General aviation
- Aircraft: N907JE
- Make and model: Beech 400A
- Aircraft serial: RK107
- Engine: Pwa JT15*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fastener
- Condition: Loose
- Location: Vertical Stab
- Component: Vertical Stab, Beech
- Component part number: 45A23001221
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED 1ST (D) INSPECTION FOUND HI-LOK PIN COLLAR LOOSE (UPPER HEX SECTION STILL INTACT) FOR (1) FASTENER (OF 3) ATTACHING PN 454A23202-3 LT VERTICAL STABILIZER PIVOT PLATE TO VERTICAL STABILIZER AFT SPAR, UPPER LT SIDE.  AREA IS JUST BELOW WHERE PN 45A61505-11 ELEVATOR CONTROL ATTACH BRACKET IS INSTALLED.  HI-LOK PIN FOUND STILL SECURE, COLLAR TORQUED DOWN AND SNAPPED OFF NORMALLY WHEN TIGHTENED.  SUSPECT COLLAR STARTED BUT NOT TORQUED DOWN AT MFG OR DURING SUBSEQUENT POSSIBLE UNDOCUMENTED REPAIRS THIS AREA.  AREA SHOULD BE VISIBLE DURING NORMAL (C) CHECKS OR WHEN AFT VERTICAL STABILIZER/ HORIZONTAL STABILIZER FAIRING IS REMOVED.  (K)
